# SDR A6WA200540344

- Difficulty date: November 12, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 7,563 hours, 6,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS640 BONDED SKIN CRACKED.  REPAIRED LT BONDED DOUBLER AT FS 640 BY FABRICATING ANGLE AND INSTALLING BETWEEN STR6L AND 14L.  (K)
